# SDR DALA1117820199

- Difficulty date: February 18, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 61,090 hours, 8,757 cycles
- Engine time: 51,939 hours, 8,515 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T221121
- Condition: Delaminated
- Location: Te Flap
- Part time: 51,939 hours, 8,515 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B MAIN FLAP O/B LEADING EDGE FAIRING FOUND DELAMINATED.  COMPOSITE PREPREG HOT BOND REPAIR CARRIED OUT AT DELAMINATED AS PER SRM 57-53-01 REPAIR 1 AND SRM 51-70-05 FIG 5.
